BECKMAN COULTER DXC 700 AU CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
DXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU FOR DIRECT TR |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Beckman coulter field service engineer (fse) evaluated the dxc 700 au chemistry analyzer.Due to multiple hardware interventions performed, a definitive component could not be identified as the sole contributor of this event however there is sufficient evidence to suggest a hardware malfunction was the cause of this event.The fse replaced the sample pot, potassium electrode, chloride electrode and sodium electrode to resolve the issue.Section a2, a4, and a5: information not provided by customer.The beckman coulter internal identifier is case: (b)(4).
Event or Problem Description
The customer reported the generation of erroneously high sodium (na) patient results on their dxc 700 au clinical chemistry analyzer.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.